# SDR CALA2014102701397

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 77,082 hours, 18,886 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Part number: 5362
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER REPORTS SCORCH MARKS AROUND ELEC OUTLET AT 4L.  R & R OUTLET AT 4L.  OPERATIONS CHECKED OK IAW WDM 25-29-11.
